# SDR CALA9700599

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD DOOR ACTUATOR BEAM LINK UPPER END MOUNT BOLT AND BUSHING WORN.  REPAIRED ELONGATED BULKHEAD HOLE, INSTALLED NEW PLATE BUSHING AND BOLT IN ACCORDANCE WITH MM 32-10-1 AND EC/RA 5310-03465.
